Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 119, Number 2
HTML articles powered by AMS MathViewer

Fixed point theorems on infinite dimensional manifolds
Felix E. Browder PDF
Trans. Amer. Math. Soc. 119 (1965), 179-194
On Bieberbach-Eilenberg functions. III
James A. Jenkins PDF
Trans. Amer. Math. Soc. 119 (1965), 195-215
Sign-invariant random variables and stochastic processes with sign-invariant increments
Simeon M. Berman PDF
Trans. Amer. Math. Soc. 119 (1965), 216-243
Constant functions and left invariant means on semigroups
Theodore Mitchell PDF
Trans. Amer. Math. Soc. 119 (1965), 244-261
On sets of completeness for families of Haar functions
J. J. Price and Robert E. Zink PDF
Trans. Amer. Math. Soc. 119 (1965), 262-269
The radial heat polynomials and related functions
L. R. Bragg PDF
Trans. Amer. Math. Soc. 119 (1965), 270-290
On affine symmetric spaces
Sebastian S. Koh PDF
Trans. Amer. Math. Soc. 119 (1965), 291-309
Probability and the $(C, r)$ summability of Fourier series
Walter A. Rosenkrantz PDF
Trans. Amer. Math. Soc. 119 (1965), 310-332
A generalization of Brauer characters
W. F. Reynolds PDF
Trans. Amer. Math. Soc. 119 (1965), 333-351
Vector-valued analytic functions
Daniel O. Etter PDF
Trans. Amer. Math. Soc. 119 (1965), 352-366